# SDR USAA2013041200026

- Difficulty date: April 4, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,911 hours, 24,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT AT BS 365, BL 0.  REPLACED FLOOR SUPPORT BETWEEN BS 660 TO BS 680, LBL 62 IAW B757 SRM 51-10-02, 51-00-51-1A, 51-40-02 & BOEING DRAWING 141N5190.
